# SDR DALA2020111703762

- Difficulty date: November 16, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 62,463 hours, 28,658 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Strut
- Condition: Corroded
- Location: Lt Wing Te Flaps
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INBOARD FLAP INTERCONNECT STRUTS ON LT WING (1 EA).  CORRECTIVE ACTION: REPLACED INBOARD FLAP INTERCONNECT STRUTS ON LT WING (1 EA) (1657048).
